# SDR SWAA2021042934378

- Difficulty date: March 26, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500h S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP HAS A CRACKED STR METER CLIP AT STA 500H. STR 24L; FFEC VERIFIED PER 737 NDT MANUAL PART 6 51-00-00 PROC 23. / DAMAGE LOCATION INCORRECTLY IDENTIFIED AS STRINGER 24L. CRACK IS ON STRINGER CLIP 26L. REFERNECE NON- ROUTINE CARD D332425
